Open Access
Translator Disclaimer
2010 Hochschild cohomology and homology of quantum complete intersections
Steffen Oppermann
Algebra Number Theory 4(7): 821-838 (2010). DOI: 10.2140/ant.2010.4.821

Abstract

We compute the Hochschild cohomology and homology for arbitrary finite-dimensional quantum complete intersections. It turns out that their behavior varies widely, depending on the choice of commutation parameters, and we give precise criteria for when to expect what behavior.

Citation

Download Citation

Steffen Oppermann. "Hochschild cohomology and homology of quantum complete intersections." Algebra Number Theory 4 (7) 821 - 838, 2010. https://doi.org/10.2140/ant.2010.4.821

Information

Received: 26 November 2008; Revised: 27 August 2010; Accepted: 1 October 2010; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1247.16005
MathSciNet: MR2776874
Digital Object Identifier: 10.2140/ant.2010.4.821

Subjects:
Primary: 16E40
Secondary: 16S80 , 16U80 , 81R50

Keywords: Hochschild cohomology , Hochschild homology , quantum complete intersection

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.4 • No. 7 • 2010
MSP
Back to Top